# SDR CALA2014022790485

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 41,890 hours, 17,272 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT BULK CARGO COMPARTMENT STRINGER 31R AT FRAME 65.
